# SDR B3OR2007138

- Difficulty date: May 18, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- Aircraft time: 9,171 hours, 5,931 cycles
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 556545098
- Part serial: 03964
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING INSTALLATION OF A NEWLY OVERHAULED ELEVATOR TRIM TAB ACTUATOR, PARTIAL BINDING OF THE ACTUATOR OCCURRED.  FURTHER INVESTIGATION REVEALED THAT THIS ACTUATOR HAD EXCESSIVELY WORN END BEARINGS ALLOWING LATERAL PLAY IN INTERNAL JACKSCREWS SUFFICIENT TO CAUSE BINDING ONCE INSTALLED.  ALSO DISCOVERED THAT THE LUBRICANT IN THIS ASSEMBLY WAS GREY IN COLOR, WHICH IS CONTRARY TO THE LOW MOISTURE CONTENT GREASE (PINK OR WHITE IN COLOR) STRICTLY SPECIFIED IN THE COMPONENT MM. THIS ASSEMBLY WAS RECENTLY OVERHAULED UNDER WO NR 1059 ON 3/20/2007.
